Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Embeddings of Picard varieties


Author: William L. Hoyt
Journal: Proc. Amer. Math. Soc. 15 (1964), 26-31
MSC: Primary 14.51
DOI: https://doi.org/10.1090/S0002-9939-1964-0168563-X
MathSciNet review: 0168563
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14.51

Retrieve articles in all journals with MSC: 14.51


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0168563-X
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society